MathSciNet Relay Station
MathSciNet bibliographic data
MR2556040 (2010i:54050) 54H25 (54E70)
Ćirić, Lj. B.; Miheţ, D.; Saadati, R. Monotone generalized contractions in partially ordered probabilistic metric spaces. Topology Appl. 156 (2009), no. 17, 2838–2844.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement